# SDR UIEA2011060200276

- Difficulty date: June 2, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 67,849 hours, 13,461 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT HST LOWER WING STIFFENER HAD CORROSION AT ELEV STA 2068.  (FABRICATED NEW PARTS IAW EI T2011P55B, 1376 REV 00 PART 2 AND REV 01.)
